# SDR DALA2023091507582

- Difficulty date: September 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,270 hours, 16,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 SEAT TRACK - CABIN SEAT TRACK FOUND CORROSION AT STA1351 TO STA1373. CORRECTIVE ACTION: REPAIRED THE DAMAGED SEAT TRACK AS PER B767-300 SRM 53-00 (2963846)
